| Model Number |
VICM5 13.7 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6: unk.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.7mm vicm5 13.7 implantable collamer lens of diopter -7.0 into the patient's left eye (os) on (b)(6) 2023 as a replacement lens to correct low vault but it did not resolve the problem.The lens remains implanted.